MAUDE Adverse Event Report: ST. JUDE MEDICAL PRESSURE WIRE CERTUS G8; WIRE, GUIDE, CATHETER

ST. JUDE MEDICAL PRESSURE WIRE CERTUS G8; WIRE, GUIDE, CATHETER
Model Number C12008
Medical Device Problem Codes Use of Device Problem (1670); Communication or Transmission Problem (2896)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During the procedure, an expired device was used inside the patient.The device was exchanged and the procedure was completed successfully with no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: d10, g4, g7, h2, h3, h6.One pressurewire certus was returned for analysis.The results of the investigation confirmed that pressurewire certus, batch number 6749049 expired on (b)(6) 2020, which was prior to the reported event date of (b)(6) 2020.A review of distribution records confirmed that this product was distributed prior to its expiration date.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, including verification of the expiration date listed on the product label.Based on the information received, the cause of the reported incident could not be conclusively determined.The cause of the use of expired product is consistent with user error.
 
Additional Manufacturer Narrative
One pressurewire certus was returned for analysis. functional testing of the device and electrical testing of the guidewire could not be performed due to corrosion at the sensor chip area consistent with sensor chip damage, which precludes further testing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the received condition of the device and the information provided, the cause of the reported signal loss was unable to be conclusively determined.
 
Event or Problem Description
During the procedure, a measurement was unable to be taken due to signal loss.The device was exchanged and the procedure was completed successfully with no adverse patient consequences.

Brand Name
PRESSURE WIRE CERTUS G8
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a
edificio #44b, calle 0, avenida 2, coyol
alajuela 1897- 4050
CS  1897-4050
MDR Report Key10929376
Report Number3008452825-2020-00673
Device Sequence Number18969252
Product Code DQX
UDI-Device Identifier05414734055758
UDI-Public05414734055758
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberC12008
Device Catalogue NumberC12008
Device Lot Number6749049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/14/2020
Supplement Date Received by Manufacturer12/30/2020
12/30/2020
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date01/04/2021
01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;